# SDR HEEA0013936

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106600
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT COME UP ON LINE.  (DOES NOT TRANSMIT OR RECEIVE) PERFORMED PRELIMINARY INSPECTION.  TROUBLESHOT AND FOUND VCO BUFFER, RVTTS, AND IF/AGC BOARDS BAD.
